# SDR SWIA200921222

- Difficulty date: March 16, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 18,036 hours, 15,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5802 - LOWER EMERGENCY LIGHT LOCATED AT MAIN CABIN DOOR ENTRY IS CRACKED.  REPLACED ASSEMBLY.
